Journal article icon

Journal article

INTERFERENCE OF NEUTRAL KAONS IN THE HADRONIC DECAYS OF THE Z(0)

Publication status:
Published

Actions


Access Document


Authors


Journal:
Physics Letters B More from this journal
Volume:
323
Issue:
2
Pages:
242-252
Publication date:
1994-03-10
DOI:
ISSN:
0370-2693
Pubs id:
pubs:30276
UUID:
uuid:21679117-e894-4992-8ce5-8cde12d11172
Local pid:
pubs:30276
Source identifiers:
30276
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP